advertisement
Question
Posted by: Ron | 2008/07/22

too much glucose

HI,< br> < br> I am taking glucose with creatine at the moment as i have been told that it helps absorb into the muscles better.< br> < br> Is it possible to take too much glucose, and what would the side effects be?< br> How much should i take with a serving of creatine (5g)< br> < br> I am 28 yrs old and weigh +-90kg< br> < br> Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSports Nutrition

Hi Ron

If you are a healthy person without kidney or glucose / insulin problems the side-effect of too much glucose, if you can call it a side-effect, will be that the excess will be stored as fat!

For an athlete the body uses between 30-60g of carbs per hour – thus you will see that often these products are formulated with about 30-35g of carbs per 5g of creatine. The carbs spikes an insulin response and insulin is a carrier of nutrients thus it will shuttle the creatine into the muscle cells.

Take care.
Vanessa

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement